Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
139 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for dizziness and nausea with migraine and sensitivity to light

3 weeks ago i had an ear infection which caused dizziness and nausea, i took the antibiotics and the earache went but the dizziness and nausea did not. One week later i had a really bad migraine with aura and light sensitivity. A few days later my eyes became very sensitive to light and glare, i can see fine, even paid a visit to the optician and had various tests done, but when i am looking at things, they just don t look right especially looking in the mirror. starting to get a bit anxious about these symptoms, any advice greatly appreciated.
Fri, 26 Jun 2020
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

Migraine itself cause headache, nausea, vomiting and photophobia. So use tablet Naproxen 250mg for five days. Avoid stress related activities. Use tablet Pantoprazole before breakfast for one week. Do yoga and meditation regularly. Use prophylaxis for migraine like tablet Inderol 40 mg. If symptoms not improved please consult with your physician / neurophysician he will examine and treat you accordingly.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Penchila Prasad Kandikattu, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Otalgia


Suggest treatment for dizziness and nausea with migraine and sensitivity to light

Hello, Migraine itself cause headache, nausea, vomiting and photophobia. So use tablet Naproxen 250mg for five days. Avoid stress related activities. Use tablet Pantoprazole before breakfast for one week. Do yoga and meditation regularly. Use prophylaxis for migraine like tablet Inderol 40 mg. If symptoms not improved please consult with your physician / neurophysician he will examine and treat you accordingly. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Penchila Prasad Kandikattu, Internal Medicine Specialist